MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKSCR Ø4 L42 F/NAILS TAN DBLUE; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKSCR Ø4 L42 F/NAILS TAN DBLUE; SCREW,FIXATION,BONE
Model Number 04.005.432
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, date of birth, age, gender and weight were not available for reporting.Additional procode: hsb device was not implanted.Complainant device is not expected to be returned for manufacturer review/investigation.Reporter title is orthopedics coordinator.Patient code (b)(4) used to capture additional medical/surgical intervention required due to change in surgical plan.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screws would not go in the aiming arm when the surgeon was attempting to insert the proximal locking screws in an adolescent femoral nail during an intramedullary nail of a femur on (b)(6) 2018.The sales consultant further explained that the aiming arm would accept the drill bit, but not the screws.The insertion handle and/or the aiming arm kept the protection sleeve from lining up properly, which eventually led to the transverse interlock not working properly and they had to switch the hole and use the antegrade interlock to lock the screw and complete the procedure.The procedure was successfully completed with no surgical delay.The patient was fine at the end of the procedure.Concomitant device (s) reported:12.0mm/8.0mm protection sleeve (part # 03.010.063, unknown lot #, qty # 1).This report is for one (1) locking screw.This is report 1 of 3 for (b)(4).

Brand Name
LOCKSCR Ø4 L42 F/NAILS TAN DBLUE
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7393710
Report Number2939274-2018-51412
Device Sequence Number1575060
Product Code HWC
UDI-Device Identifier10886982085443
UDI-Public(01)10886982085443(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.432
Device Catalogue Number04.005.432
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;